Scattering theory in the weighted L 2 ( n ) spaces for some Schrödinger equations
Annales de l'I.H.P. Physique théorique, Volume 48 (1988) no. 1, pp. 17-37.
@article{AIHPA_1988__48_1_17_0,
     author = {Hayashi, Nakao and Ozawa, Tohru},
     title = {Scattering theory in the weighted $L^2 (\mathbb {R}^n)$ spaces for some {Schr\"odinger} equations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {17--37},
     publisher = {Gauthier-Villars},
     volume = {48},
     number = {1},
     year = {1988},
     zbl = {0659.35078},
     mrnumber = {947158},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1988__48_1_17_0/}
}
TY  - JOUR
AU  - Hayashi, Nakao
AU  - Ozawa, Tohru
TI  - Scattering theory in the weighted $L^2 (\mathbb {R}^n)$ spaces for some Schrödinger equations
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1988
DA  - 1988///
SP  - 17
EP  - 37
VL  - 48
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1988__48_1_17_0/
UR  - https://zbmath.org/?q=an%3A0659.35078
UR  - https://www.ams.org/mathscinet-getitem?mr=947158
LA  - en
ID  - AIHPA_1988__48_1_17_0
ER  - 
%0 Journal Article
%A Hayashi, Nakao
%A Ozawa, Tohru
%T Scattering theory in the weighted $L^2 (\mathbb {R}^n)$ spaces for some Schrödinger equations
%J Annales de l'I.H.P. Physique théorique
%D 1988
%P 17-37
%V 48
%N 1
%I Gauthier-Villars
%G en
%F AIHPA_1988__48_1_17_0
Hayashi, Nakao; Ozawa, Tohru. Scattering theory in the weighted $L^2 (\mathbb {R}^n)$ spaces for some Schrödinger equations. Annales de l'I.H.P. Physique théorique, Volume 48 (1988) no. 1, pp. 17-37. http://archive.numdam.org/item/AIHPA_1988__48_1_17_0/

[1] J.E. Barab, Nonexistence of asymptotic free solutions for a nonlinear Schrödinger equation. J. Math. Phys., t. 25, 1984, p. 3270-3273. | MR | Zbl

[2] J. Bergh and J. Löfström, Interpolation Spaces. Berlin, Heidelberg, New York, Springer, 1976. | MR | Zbl

[3] A. Friedman, Partial Differential Equations. Holt-Rinehart and Winston, New York, 1969. | MR | Zbl

[4] J. Ginibre and G. Velo, On a class of nonlinear Schrödinger equations I, II. J. Funct. Anal., t. 32, 1979, p. 1-32, 33-71; III. Ann. Inst. Henri Poincaré, Physique Théorique, t. 28, 1978, p. 287-316. | Numdam | MR | Zbl

[5] J. Ginibre and G. Velo, Scattering theory in the energy space for a class of nonlinear Schrödinger equations. J. Math. pures et appl., t. 64, 1985, p. 363-401. | MR | Zbl

[6] J. Ginibre and G. Velo, Private communication.

[7] N. Hayashi and Y. Tsutsumi, Scattering theory for Hartree type equations. Ann. Inst. Henri Poincaré, Physique Théorique, t. 46, 1987, p. 187-213. | Numdam | MR | Zbl

[8] N. Hayashi and Y. Tsutsumi, Remarks on the scattering problem for nonlinear Schrödinger equations, to appear in the Proceedings of UAB conference on Differential Equations and Mathematical Physics, Springer-Verlag, New York, 1986. | MR | Zbl

[9] N. Hayashi and T. Ozawa, Time decay of solutions to the Cauchy problem for time-dependent Schrödinger-Hartree equations. Commun. Math. Phys., t. 110, 1987, p. 467-478. | MR | Zbl

[10] N. Hayashi and T. Ozawa, Smoothing effectfor some Schrödinger equations, preprint RIMS-583, 1987. | MR

[11] N. Hayashi and T. Ozawa, Time decay for some Schrödinger equations, preprint RIMS-554, 1987. | MR

[12] T. Kato, On nonlinear Schrödinger equations. Ann. Inst. Henri Poincaré, Physique Théorique, t. 46, 1987, p. 113-129. | Numdam | MR | Zbl

[13] E.M. Stein, Singular Integral and Differentiability Properties of Functions. Princeton Univ. Press, Princeton Math. Series 30, 1970. | MR | Zbl

[14] W.A. Strauss, Decay and asymptotic for □u = F(u). J. Funct. Anal., t. 2, 1968, p. 409-457. | Zbl

[15] W.A. Strauss, Nonlinear scattering theory at low energy: Sequel. J. Funct. Anal., t. 43, 1981, p. 281-293. | MR | Zbl

[16] Y. Tsutsumi, Scattering problem for nonlinear Schrödinger equations. Ann. Inst. Henri Poincaré, Physique Théorique, t. 43, 1985, p. 321-347. | Numdam | MR | Zbl

[17] Y. Tsutsumi and K. Yajima, The asymptotic behavior of nonlinear Schrödinger equations. Bull. (New Series), Amer. Math. Soc., t. 11, 1984, p. 186-188. | MR | Zbl

[18] K. Yajima, Existence of solutions for Schrödinger evolution equations. Commun. Math. Phys., t. 110, 1987, p. 415-426. | MR | Zbl

[19] J. Ginibre, A remark on some papers by N. Hayashi and T. Ozawa, preprint Or say, 1987.